# SDR JJBA20190516008

- Difficulty date: May 16, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 34,309 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR THRESHOLD CORRODED FR 65-68. REMOVED AND REPLACED BAGGAGE DOOR THRESHOLD BEAM BETWEEN FR 65-68.
